MathSciNet Relay Station
MathSciNet bibliographic data
MR1185594 35Q53 (34A55 34L25)
Fokas, A. S.; Sung, L.-Y. On the solvability of the $N$-wave, Davey-Stewartson and Kadomtsev-Petviashvili equations. Inverse Problems 8 (1992), no. 5, 673–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement